# SDR CA060228009

- Difficulty date: February 22, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 9,561 hours
- Engine: Pwa PT6A114A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Jackscrew
- Part number: 2661259
- Part serial: CA0008
- Condition: Failed
- Location: Elevator Trim
- Part time: 8 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W, O
- Precautionary procedure: K

## Discrepancy

AS A PRECAUTION FOLLOWING THE FAILURE ON INSTALLATION OF A SIMILAR TRIM JACK ON A DIFFERENT AIRCRAFT, BOTH ELEVATOR TRIM JACKS ON FSKS WERE REMOVED AND DISASSEMBLED TO INSPECT FOR CORRECT LUBRICATION.  THE LT TRIM JACK (S/N CA0009) WAS FOUND TO BE CORRECTLY LUBRICATED.  THE RT TRIM JACK (S/N CA0008) WAS FOUND TO BE DEVOID OF GREASE.  BOTH JACKS WERE CLEANED, INSPECTED, REPACKED WITH GREASE IAW AMM 27-30-02 9A.  REASSEMBLED, FUNCTION TESTED, AND RETURNED TO SERVICE.
